# SDR NACA20030099

- Difficulty date: July 29, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 29,017 hours
- Engine: Pwa R2800CB3
- Engine time: 2,131 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: R2800
- Part serial: P31699
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 2,131 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE LOSS OF OIL AND NO BMEP INDICATION.  REPLACED NR 1 ENGINE ASSEMBLY.
